# SDR MALA040525

- Difficulty date: August 4, 2004
- Submitted: August 16, 2004
- Operation: Air carrier
- Aircraft: N525XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2350
- Aircraft time: 10,996 hours, 10,869 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cover
- Condition: Broken
- Location: Escape Rope
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAINS ESCAPE ROPE COVER BROKEN.  RE-SAFETIED CAPT ESCAPED ROPE IAW AMM CH 25-60-04 201.
